Would prednisone cause numbness and burning in feet and lower legs=also nubness in ring finger and pinkie?

Not typically. If you are having an allergic reaction the the Prednisone you may have swelling, redness and possibly itching to the area. The Prednisone does not usually create numbness and burning in the feet or hands otherwise. Please see your doctor before this condition spreads.

Related Questions

I keep randomly getting burning/numbness in my face, fingers, feet and legs. What could be causing this. Tight feeling in chest all the time as well?

Pain. You may have an abnormality in your cardiovascular system causing diminished blood supply to your limbs and the chest pain may be associated. I would see a physician as soon as possible to get a definitive diagnosis. Read more...

Have been having intervals of numbness and burning in hands feet and lower legs. Seems progressive and more consistent. Ideas of causes?

Talk to your doctor. If you have numbness in your hands and feet, do not ignore it. Intermittent or persistent numbness is a common neurological symptom resulting from damage to the nerves. It may be caused by diseases of the nerves themselves or it may be the result of systemic illnesses. These are symptoms that shouldn't be ignored. Talk with your doctor about what you are experiencing. Read more...
Numbness. Hi, the distribution of your numbness is too wide and that makes me think if that could be part of your Fibromyalgia diagnosis, but arthritis in neck could be another possibility, anxiety is another possible cause, please talk to your PMD. Feel better soon. Read more...
Neuropathy. See your doctor to determine if the meds you are taking can cause these symptoms. Get checked for diabetes as this may be diabetic neuropathy. Could also be idiopathic neuropathy - which means unknown cause. There are meds that can help such as gabapentin. Read more...

I get a burning sensation in my left hand/fingers and my left foot is swollen and burning, and my right thigh burns and goes numb?

Burning numb. This doesn't fit a logical pattern for a neurological illness in the back or the brain, but could fit with diabetes. Check with your doctor to get screened. Exercise and drink plenty of fluid, avoid caffeine. Hope this helps. Read more...